MathSciNet Relay Station
MathSciNet bibliographic data
MR380518 (52 #1418) 47G05 (44A25)
Calderón, Calixto P. On commutators of singular integrals. Studia Math. 53 (1975), no. 2, 139–174.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement